MathSciNet Relay Station
MathSciNet bibliographic data
MR1060685 14B05 (14H20 32S05)
Casas-Alvero, E. Infinitely near imposed singularities and singularities of polar curves. Math. Ann. 287 (1990), no. 3, 429–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement